JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 3, Article 65
Dragomir-Agarwal Type Inequalities for Several Families of Quadratures

    Authors: I. Franjic, Josip E. Pecaric,  
    Keywords: Dragomir-Agarwal-type inequalities, $k$-convex functions, General 3-point, 4-point and 5-point quadrature formulae, Corrected quadrature formulae.  
    Date Received: 05/05/2009  
    Date Accepted: 15/09/2009  
    Subject Codes:

26D15, 65D30, 65D32.

    Editors: Sever S. Dragomir,  

Inequalities estimating the absolute value of the difference between the integral and the quadrature, i.e. the Dragomir-Agarwal-type inequalities, are given for the general 3, 4 and 5-point quadrature formulae, both classical and corrected. Beside values of the function in the chosen nodes, "corrected" quadrature formula includes values of the first derivative at the end points of the interval and has a higher accuracy than the adjoint classical quadrature formula.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login